I was diagnosed just under a month ago and put straight onto 100mcg Levothyroxine. Within an hour of taking it my heart was racing, I was having palpitations, loose bowels, headaches, acute anxiety, shaking, extreme exhaustion but insomnia with it and it felt like a constant panic attack. GP told me to reduce dose to 50mcg which I did and the symptoms were the same. I was told to take the weekend off and start again on 25mcg. Within a day or so my symptoms were awful again. My nails have all started peeling, my skin is bad, so tired and shaky its horrid. I saw a lovely pharmacist who was shocked that I not only hadn't been given a second blood test to see if perhaps this was just a blip in my thyroid but also that no GP had looked at my previous blood tests.
I have since found out that my thyroid has always been on the low end of average function but as a thin, tall person to be put on such a high dose straight away was perhaps not the right way to go. I don't understand why they don't do a second blood test maybe a month later to see if the levels are the same or have come back to where they should be.
As a single mum, working 3 jobs I was the happiest I had been in years until I took these meds and feel like I've been spun into a world of anxiety and panic, feeling very blue with it. It's just vile. Wondering if anyone else has had similar symptoms/troubles with taking Levothyroxine...?